# SDR SWAA2024042566235

- Difficulty date: March 20, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR CUT OUT BRACKET ASSY ON POSITION LOWER REVEAL PANEL AT FWD GALLEY AREA (1 EA) 2024-217479<[01] REPLACED ENTRY DOOR CUT OUT BRACKET ASSY ON POSITION LOWER REVEAL PANEL AT FWD GALLEY AREA (1 EA) IAW SOPM 20-50-01 REV.38;[02] REPLACED ENTRY DOOR CUT OUT BRACKET ASSY ON POSITION LOWER REVEAL PANEL AT FWD GALLEY AREA (1 EA) IAW SOPM 20-50-01 REV.38. VERIFIED
